# SDR 99ZZZX2955

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88AG
- Make and model: Piper PA-34-200
- Aircraft serial: 347450093
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 452606
- Condition: Failed
- Location: Throtle
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT ENGINE NOT RESPONDING WITH THROTTLE LEVER.  FOUND BROKEN THROTTLE CONTROL ROD END.  REMOVED AND REPLACED WITH NEW STYLE ROD END.  OLD STYLE ROD END PART NUMBER NOT AVAILABLE.  KEPT OLD PARTS, CHANGED ALL PARTS ON BOTH ENGINES INCLUDING MIXTURE, PROPELLER, AND ALTERNATE AIR CABLE ROD ENDS.
